# SDR USAA2012112000022

- Difficulty date: October 28, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 33,043 hours, 21,843 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279026203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON INNER FRAME OF NR 1 SEGMENT ANGLE AT OVERWING EMERGENCY EXIT DOOR 834 BETWEEN FR40 TO FR41 & BETWEEN  BEAM NR 1 TO BEAM NR 2.  REPLACED SEGMENT ANGLE AT OVERWING EMERGENCY EXIT DOOR 834 IAW EO 5210Y228.
